# SDR SWAA020306

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 52,761 hours, 52,186 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED .125 INCH LONG AT BS 178, WL 234 AND RBL 10.  REPAIRED WEB PER SRM.
